CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Ultraschall in der Medizin - European Journal of Ultrasound

Upper GI bleeding – a rare complication occurring after PEIT

M Danila, I Sporea, A Tudora, R Sirli, A Popescu, O Ciof · Ultraschall in der Medizin - European Journal of Ultrasound · Ausgabe 05/2008

DOI 10.1055/s-2008-1079919

Bibliografische Angaben

Nachweis in CareLit

Autor:innenM Danila, I Sporea, A Tudora, R Sirli, A Popescu, O Ciof
ZeitschriftUltraschall in der Medizin - European Journal of Ultrasound
Ausgabe05/2008
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

The most frequent complications after PEIT for HCC are represented by pain and fever after therapy and seldom hemorrhagic complications or tumor seeding. An extremely rare complication, which was recently reported in a few cases, is represented by the occurrence of a severe upper GI bleeding within hours after ethanol injection in the hepatic tumor. We present the case of a 78 years old patient with chronic HCV hepa…

Zitieren

Zitierempfehlung

M Danila, I Sporea, A Tudora, R Sirli, A Popescu, O Ciof (2008) Upper GI bleeding – a rare complication occurring after PEIT. Ultraschall in der Medizin - European Journal of Ultrasound (05). https://doi.org/10.1055/s-2008-1079919

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur